# SDR 2WAA201405003

- Difficulty date: May 3, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49507
- Aircraft time: 46,530 hours, 34,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Loose
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE FLASHLIGHT AT L1 DOOR DOES NOT COME ON WHEN SELECTED.  INSPECTED FLASHLIGHT, FOUND LOOSE BATTERY, SECURED THE BATTERY IAW MM 33-53-00.  OPS CHECKED NORMAL.
